MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 28GA 1/2IN BLS 500CAS CA; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 28GA 1/2IN BLS 500CAS CA; PISTON SYRINGE
Model Number 329461
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 0.5ml 28ga 1/2in bls 500cas ca leaked.The following information was provided by the initial reporter: material no: 329461, batch no: 0069680 it was reported that insulin came out of the end of the syringe.Verbatim: our client bought 60 bd syringes.Of the 60 he only had about 12 that were not functional.Insulin came out of the end of the syringe.So the client lost insulin and also syringes due to this bad manufacturing.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 0069680.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.H3 other text : see h10.
 
Event or Problem Description
It was reported that syringe 0.5ml 28ga 1/2in bls 500cas ca leaked.The following information was provided by the initial reporter: material no: 329461 batch no: 0069680.It was reported that insulin came out of the end of the syringe.Verbatim: our client bought 60 bd syringes.Of the 60 he only had about 12 that were not functional.Insulin came out of the end of the syringe.So the client lost insulin and also syringes due to this bad manufacturing.

Brand Name
SYRINGE 0.5ML 28GA 1/2IN BLS 500CAS CA
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11000283
Report Number1920898-2020-01705
Device Sequence Number4396384
Product Code FMF
UDI-Device Identifier30382903294610
UDI-Public30382903294610
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2025
Device Model Number329461
Device Catalogue Number329461
Device Lot Number0069680
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date12/13/2020
Supplement Report FDA Received Date02/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1